# SDR AALA20030829

- Difficulty date: August 3, 2003
- Submitted: September 24, 2003
- Operation: Air carrier
- Aircraft: N80057
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 465
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Computer
- Part number: SIC50774
- Condition: Failed
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

EN ROUTE ALL FUEL QUANTITY INDICATIONS FAILED.  AIRCRAFT DIVERTED MIA AND LANDED WITHOUT INCIDENT.  REPLACED FUEL QTY PROCESSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
